# SDR USAA2008123192369

- Difficulty date: December 21, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,074 hours, 15,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EES - C8 CHECK - NR 6142565  INOPERATIVE BATTERY IN FLASHLIGHT AT AFT LEFT HAND FLIGHT ATTENDANTS SEAT.  REMOVED AND REPLACED FLASHLIGHT BATTERY AFT LEFT HAND FLIGHT ATTENDANTS SEAT.
